Alert archive / Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 63, NWS Blacksburg, VA

August 4, 2018City of Lynchburg, Virginia

NWS Blacksburg, VA issued this flash flood warning at Aug 4, 2018, 1:55 AM EDT for City of Lynchburg, Virginia. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2018, 1:55 AM EDT (05:55 UTC)
Expired
Aug 4, 2018, 10:00 AM EDT
In force
8 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County City of Lynchburg, VA

The radar

The Roanoke radar (KFCX), 107 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

686 
WGUS51 KRNK 040555
FFWRNK
VAC680-041400-
/O.NEW.KRNK.FF.W.0063.180804T0555Z-180804T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
155 AM EDT SAT AUG 4 2018

The National Weather Service in BLACKSBURG has issued a

* Flash Flood Warning for...
  The central City of Lynchburg in central Virginia...

* Until 1000 AM EDT Saturday

* At 153 AM EDT, Lynchburg Emergency Management reported that water 
  is holding within the shores of College Lake. While the situation 
  continues to remain stable, Emergency officials will monitor the 
  dam this morning and draining will commence later this morning. As 
  a result, the flash flood warning may need to be extended through 
  Saturday morning as a precaution.
  
* Some locations that will experience flooding include...
  Lynchburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3739 7920 3744 7920 3743 7914 3742 7914
      3741 7913 3740 7913

$$

KK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:54 AM EDT, 1 minute earlier.

Area forecast discussion, Aug 4, 1:54 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Blacksburg VA
154 AM EDT Sat Aug 4 2018

.SYNOPSIS...
A very moist airmass over the Mid-Atlantic region will finally
begin to shift east, bringing a decrease in the coverage of
showers and storms for the weekend as weak high pressure builds
over the area.

&&

.NEAR TERM /THROUGH TODAY/...
As of 857 PM EDT Friday...

Layered PWAT Composite Satellite imagery shows the deeper
moisture that has plagued our area for the past several days is
finally beginning to shift east, but low to mid level moisture
remains in place. This was reflected in the RNK evening
sounding with PWAT values falling to 1.32", from 1.7" this
morning.

Isolated showers continue to dot our region, mainly in the south
and east along a weak sfc trof. With our area remaining near the
RR quad of an upper level jet axis to our north and west, would
not be surprised to see spotty showers linger into the early
overnight hours, and have kept small pops well into the
overnight hours to account for this. Coverage should gradually
diminish, as a upper level wave in northern WV and associated
vort axis extending south into our area lift northward tonight.

With light winds, clearing skies and abundant low level
moisture,expect stratus and some areas of fog to develop with
strong signals from the SREF model as well the Rapid Refresh
Ensemble System for this scenario. Only minor adjustments to
made to the forecast lows.

High pressure will keep most of the area dry Saturday, however
with afternoon heating and available moisture, scattered
thunderstorms are possible.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
As of 315 PM EDT Friday...

Lingering piece of the residual upper trof will finally lift
out Saturday night allowing for a period of ridging aloft to
take shape into early next week. This will make for drier days
for Sunday into Monday with any convection mainly orographically
driven over southwest sections Sunday and across the west Monday
with a gradual return of deeper moisture. However appears much
of the period will be dominated by high pressure offshore and
subsequent subsidence as seen via dry air aloft off latest
forecast soundings and instability. Thus running with no more
than diurnally driven chance pops Sunday/Monday with overall
mainly sunny days and mostly clear overnights. Will be much
warmer given heating of somewhat drier air under weak southwest
flow that will bump 850 temps to above +20 deg/C Sunday into
Monday.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 300 PM EDT Friday...

Return to another unsettled/wet period appears in store during
the extended outlook as brief ridging across the southeast
states breaks down early in the period with a return to upper
troffiness by midweek. This will allow for moisture to quickly
return ahead of a series of cold fronts that will dive
southeast toward the region before likely stalling near or just
east of the region by Friday. Main aspect of this will be with
increasing coverage of daily showers and thunderstorms, espcly
Wednesday into Thursday, when 500 mb heights will be lower and
perhaps coupled with pieces of shortwave energy per latest GFS.
Thus plan to have pops bumping up to higher chances by Tuesday
afternoon followed by high chance to likelys Wednesday/Thursday
and at least chance coverage on Day7. Will see temperatures
return to more summery levels as midweek 850 mb warming combines
with periods of westerly flow to push highs to around 90 east,
and well into the 80s west through midweek. This before seeing
some slight late week cooling as the combination of
fronts/moisture act to temper highs back into the 70s and 80s.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 200 AM EDT Saturday...

Weak upper level trof lingers over the eastern Mid-Atlantic with
potential for lingering showers east of KLYH and KDAN. Of
greater concern is development of fog/stratus due to clearing
skies in the wake of the trof allowing radiational cooling of
the moist boundary layer. Anticipating extensive mountain valley
fog this morning with vsbys under 1/2sm for the mountain
valleys. Elsewhere, dense fog will be patchy, with development
of low stratus east of the blue ridge, cigs AOB 1000 feet.

Confidence on the coverage of clouds and extent of fog is low
to moderate, but high that this hazard will impact some TAF
sites.

VFR conditions and good flying weather expected after 15z/11AM
Saturday after deeper mixing begins, stratus and fog eroding.

Light winds are expected through the period.

Extended...

Moist airmass will slowly diminish during the weekend with a
return to a more summerlike pattern as upper ridging builds in
from the Atlantic limiting storms to mainly the
afternoon/evening variety. Until then should expect periods of
sub-VFR conditions in storms as well as at night/early morning
at most sites.

Confidence is moderate to high, both temporally and spatially
throughout the extended period.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...JH/RCS
NEAR TERM...PH/RCS
SHORT TERM...JH
LONG TERM...JH
AVIATION...PM
Hazardous weather outlook, Aug 3, 8:02 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
802 PM EDT Fri Aug 3 2018

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-040900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-
Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-
Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-
Campbell-Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-
Monroe-Eastern Greenbrier-Western Greenbrier-
802 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for portions of north central
North Carolina, northwest North Carolina, central Virginia, south
central Virginia, southwest Virginia, west central Virginia, and
southeast West Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Aug 3, 8:51 PM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
851 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      1 WSW ELKIN             36.25N 80.86W
08/02/2018                   SURRY              NC   EMERGENCY MNGR

            FOUR TO FIVE FEET OF WATER WAS OBSERVED ACROSS MUCH OF
            ELKIN MUNICIPLE PARK AS BIG ELKIN CREEK ROSE OUT OF ITS
            BANKS.

&&

16
Special weather statement, Aug 3, 8:58 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
858 PM EDT FRI AUG 3 2018

NCZ001-018-019-040200-
Ashe-Wilkes-Watauga-
858 PM EDT FRI AUG 3 2018

...PERSISTENT HEAVY RAIN WILL AFFECT WEST CENTRAL WILKES...EASTERN
WATAUGA AND SOUTHWESTERN ASHE COUNTIES...

Until 1000 PM EDT.

At 855 PM EDT, showers with locally heavy rainfall were nearly
stationary near Todd, Blowing Rock, and Summit. These persistent
showers may produce some localized flooding.

Locations impacted include...
Boone...
Blowing Rock...
Deep Gap...
Todd...
and Blowing Rock In Caldwell County.

This includes The following Location Appalachian State University.

LAT...LON 3612 8170 3637 8165 3630 8131 3624 8137
      3612 8154
TIME...MOT...LOC 0055Z 219DEG 5KT 3632 8161 3611 8166 3626 8139

MBS
Local storm report, Aug 3, 9:02 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
902 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      REIDSVILLE              36.35N 79.67W
08/02/2018                   ROCKINGHAM         NC   911 CALL CENTER

            MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
            THE COUNTY...INCLUDING ROUTE 29 NEAR RUFFIN...ROUTE 29
            BUSINESS IN OREGON HILL...FRONT STREET IN EDEN...MCCOLLUM
            ROAD SOUTHEAST OF MADISON...BERRY HILL RIDGE ROAD WEST OF
            PELHAM...ANGELL ROAD AND SAND ROCK BRIDGE LANE SOUTHEAST
            OF MADISON...ROUTE 65 AND IRON WORKS ROAD WEST OF
            REIDSVILLE...WITTY ROAD WEST OF MONROETON...WOLF ISLAND
            ROAD NEAR REIDSVILLE...AND CRUTCHFIELD ROAD NEAR
            REIDSVILLE

0100 PM     FLASH FLOOD      4 NNW REIDSVILLE        36.40N 79.69W
08/02/2018                   ROCKINGHAM         NC   PUBLIC

            TWO FEET OF WATER FLOWING OVER LAKE LEMAR ROAD DUE TO
            FLOODING FROM LAKE LEMAR

0420 PM     TSTM WND DMG     WALNUT COVE             36.29N 80.14W
08/02/2018                   STOKES             NC   DEPT OF HIGHWAYS

            A FEW TREES WERE BLOWN DOWN AROUND THE COMMUNITY OF
            WALNUT COVE.

0420 PM     TSTM WND DMG     WALNUT COVE             36.29N 80.14W
08/02/2018                   STOKES             NC   DEPT OF HIGHWAYS

            A FEW TREES WERE BLOWN DOWN AROUND THE COMMUNITY OF
            WALNUT COVE.

0430 PM     TSTM WND DMG     PINE HALL               36.32N 80.07W
08/02/2018                   STOKES             NC   TRAINED SPOTTER

            A LARGE TREE AND MULTIPLE LARGE LIMBS WERE BLOWN DOWN
            NEAR THE COMMUNITY OF PINE HALL BY THUNDERSTORM WINDS.

0435 PM     HAIL             5 W MADISON             36.38N 80.07W
08/02/2018  M0.50 INCH       STOKES             NC   EMERGENCY MNGR

0450 PM     TSTM WND DMG     MARTINSVILLE CITY       36.68N 79.87W
08/02/2018                   CITY OF MARTINSVIL VA   911 CALL CENTER

            AT LEAST 20 TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS
            AT SEVERAL LOCATIONS ACROSS HENRY COUNTY AND THE CITY OF
            MARTINSVILLE.

0501 PM     FLOOD            ROANOKE                 37.28N 79.96W
08/02/2018                   CITY OF ROANOKE    VA   911 CALL CENTER

            CITY OF ROANOKE REPORTS MINOR FLOODING OF SEVERAL LOW
            WATER CROSSINGS.

0523 PM     FLASH FLOOD      1 W MARTINSVILLE CITY   36.68N 79.88W
08/02/2018                   CITY OF MARTINSVIL VA   BROADCAST MEDIA

            WDBJ VIEWER REPORTED BRIDGE STREET AND MEMORIAL BOULEVARD
            WERE FLOODED.

0530 PM     FLOOD            2 S FOREST              37.34N 79.28W
08/02/2018                   BEDFORD            VA   PUBLIC

            MINOR STREET FLOODING ON WATERLICK ROAD NEAR INTERSECTION
            WITH THOMAS JEFFERSON ROAD.

0550 PM     TSTM WND DMG     1 N CALLANDS            36.83N 79.58W
08/02/2018                   PITTSYLVANIA       VA   POST OFFICE

            POSTAL CARRIER REPORTED LARGE LIMBS DOWN JUST OFF OF SAGO
            RD IN CALLANDS. TIME ESTIMATED FROM RADAR.

0600 PM     TSTM WND DMG     3 SSE FOREST            37.32N 79.26W
08/02/2018                   CAMPBELL           VA   911 CALL CENTER

            TWO DIFFERENT TREES ON POWERLINES REPORTED IN THE
            WINDCREST AREA OF TIMBERLAKE DR. TIME ESTIMATED FROM
            RADAR.

0614 PM     FLASH FLOOD      3 SSE FOREST            37.32N 79.26W
08/02/2018                   CAMPBELL           VA   911 CALL CENTER

            THREE FEET OF WATER NEAR TIMBERLAKE RD AND WOODHAVEN RD
            AND A VEHICLE TRAPPED.

0633 PM     FLASH FLOOD      2 WSW LYNCHBURG CITY    37.40N 79.18W
08/02/2018                   CITY OF LYNCHBURG  VA   BROADCAST MEDIA

            LAKESIDE DRIVE NEAR COLLEGE LAKE HAS HIGH WATER COVERING
            THE ROAD. PHOTOS SHARED TO NWS BLACKSBURG TWITTER
            ACCOUNT.

0645 PM     FLASH FLOOD      3 E FOREST              37.37N 79.23W
08/02/2018                   CITY OF LYNCHBURG  VA   PUBLIC

            GRAVES MILL ROAD NEAR INTERSECTION WITH OLD GRAVES MILL
            ROAD IN LYNCHBURG IS FLOODED. WATER REPORTED TO BE UP TO
            CAR WHEELBASES.

0705 PM     FLASH FLOOD      6 NNE EVINGTON          37.31N 79.25W
08/02/2018                   CAMPBELL           VA   TRAINED SPOTTER

            SPOTTER REPORTED THE 500 BLOCK OF SUNBURST ROAD IS
            IMPASSIBLE WITH AN ESTIMATED FOOT OF WATER COVERING THE
            ROAD.

0706 PM     TSTM WND DMG     2 W ELKIN               36.26N 80.89W
08/02/2018                   WILKES             NC   911 CALL CENTER

            WILKES COUNTY DISPATCH REPORTED TREES DOWN IN PLEASANT
            HILL.

0710 PM     TSTM WND DMG     5 NNW ELKIN             36.33N 80.87W
08/02/2018                   SURRY              NC   TRAINED SPOTTER

            TREE DOWN ON US ROUTE 21 NEAR OLD HIGHWAY 21 NEAR ELKIN.
            TIME ESTIMATED FROM RADAR.

0710 PM     FLOOD            5 NNW ELKIN             36.33N 80.87W
08/02/2018                   SURRY              NC   TRAINED SPOTTER

            PONDING AND MINOR STREET FLOODING ON ROUTE 21 NEAR OLD
            HIGHWAY 21 NEAR ELKIN.

0710 PM     NON-TSTM WND DMG 3 ENE MAYFIELD          36.53N 79.52W
08/02/2018                   ROCKINGHAM         NC   911 CALL CENTER

            A TREE WAS DOWNED DUE TO THE COMBINATION OF GUSTY WINDS
            AND WET SOIL CONDITIONS.

0710 PM     FLASH FLOOD      5 N EVINGTON            37.31N 79.29W
08/02/2018                   CAMPBELL           VA   PUBLIC

            BUFFALO CREEK IS WELL OUT OF ITS BANKS AND FLOODING ROUTE
            460. ROUTE 460 IS CLOSED AND REQUIRED ONE SWIFT WATER
            RESCUE.

0740 PM     FLASH FLOOD      6 N EVINGTON            37.31N 79.27W
08/02/2018                   CAMPBELL           VA   911 CALL CENTER

            WATER THIRTEEN INCHES DEEP WAS OBSERVED FLOWING OVER THE
            SPILLWAY OF TIMBERLAKE DAM.

0752 PM     FLASH FLOOD      5 N EVINGTON            37.30N 79.28W
08/02/2018                   CAMPBELL           VA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ACROSS ALUM SPRINGS ROAD.

0800 PM     FLASH FLOOD      FOREST                  37.37N 79.28W
08/02/2018                   BEDFORD            VA   911 CALL CENTER

            REPORTS OF SEVERAL ROADS WASHED OUT OR OVERTOPPED IN THE
            FOREST AREA BETWEEN 8PM AND MIDNIGHT. INCLUDING SPRING
            LAKE RD, BETHEL CHURCH RD, TERRY PLACE AND GOOSE HOLLOW
            RD.

0805 PM     FLASH FLOOD      1 WSW ELKIN             36.25N 80.86W
08/02/2018                   SURRY              NC   EMERGENCY MNGR

            FOUR TO FIVE FEET OF WATER WAS OBSERVED ACROSS MUCH OF
            ELKIN MUNICIPLE PARK AS BIG ELKIN CREEK ROSE OUT OF ITS
            BANKS.

0808 PM     FLASH FLOOD      1 WSW ELKIN             36.25N 80.86W
08/02/2018                   SURRY              NC   EMERGENCY MNGR

            AROUND TWO FEET OF WATER WAS OBSERVED FLOWING OVER
            MEMORIAL AND EAST PLEASANT ROADS.

0842 PM     FLOOD            3 ESE FOREST            37.35N 79.23W
08/02/2018                   CITY OF LYNCHBURG  VA   PUBLIC

            BASEMENT FLOODING AT A RESIDENCE ON SEVEN OAKS DRIVE.

0842 PM     FLOOD            3 ESE FOREST            37.35N 79.23W
08/02/2018                   CITY OF LYNCHBURG  VA   PUBLIC

            BASEMENT FLOODING AT A RESIDENCE ON SEVEN OAKS DRIVE.

0849 PM     FLASH FLOOD      3 ESE FOREST            37.35N 79.23W
08/02/2018                   CITY OF LYNCHBURG  VA   PUBLIC

            BASEMENT FLOODING AT A RESIDENCE ON SEVEN OAKS DRIVE.

0858 PM     TSTM WND DMG     5 ESE NARROWS           37.30N 80.74W
08/02/2018                   GILES              VA   911 CALL CENTER

            COUPLE TREES DOWN ON FOREST HILL DRIVE NEAR PERISBURG.
            TIME ESTIMATED FROM RADAR.

0905 PM     TSTM WND DMG     PAINT BANK              37.57N 80.28W
08/02/2018                   CRAIG              VA   PUBLIC

            TREE DOWN IN PAINT BANK. TIME ESTIMATED FROM RADAR.

1000 PM     FLASH FLOOD      2 WSW LYNCHBURG CITY    37.40N 79.18W
08/02/2018                   CITY OF LYNCHBURG  VA   COUNTY OFFICIAL

            COLLEGE LAKE HAS FILLED BEYOND ITS CAPACITY AND IS
            FLOWING OVER LAKESIDE DRIVE 12 TO 18 INCHES DEEP INTO
            BLACKWATER CREEK.

1100 PM     FLOOD            1 SSW NARROWS           37.32N 80.82W
08/02/2018                   GILES              VA   911 CALL CENTER

            HIGH WATER ON OLD WOLF CREEK ROAD ALONGSIDE WOLF CREEK.

0647 AM     NON-TSTM WND DMG 2 SE BELEWS LAKE        36.28N 80.02W
08/03/2018                   ROCKINGHAM         NC   911 CALL CENTER

            TREE DOWN ON POWER LINE BLOCKING RENN RD NEAR STOKESDALE

0746 AM     NON-TSTM WND DMG W REIDSVILLE            36.35N 79.68W
08/03/2018                   ROCKINGHAM         NC   911 CALL CENTER

            TREE DOWN ON ROSEMONT DRIVE

&&

16

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:04 PM EDTAreal Flood AdvisoryRNKPittsylvania100 min
Aug 4, 3:43 AM EDTDense Fog AdvisoryRNKAlleghany, Bath, Bland, Botetourt, Craig, Giles and 11 more5 hr
Aug 4, 2:58 PM EDTSpecial Weather StatementRNKGrayson47 min
Aug 4, 3:14 PM EDTSpecial Weather StatementRNKHenry61 min
Aug 4, 3:24 PM EDTAreal Flood AdvisoryRNKHenry, Patrick3 hr
Aug 4, 3:31 PM EDTAreal Flood AdvisoryRNKGrayson2 hr
Aug 4, 3:47 PM EDTSpecial Weather StatementRNKGrayson, City of Galax43 min
Aug 4, 4:18 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville42 min
Aug 4, 4:41 PM EDTAreal Flood AdvisoryRNKHenry, City of Martinsville2 hr
Aug 4, 4:42 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, City of Galax49 min
Aug 4, 6:17 PM EDTAreal Flood AdvisoryRNKPatrick95 min

Nearby

Flash Flood Warnings in Virginia, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.